MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) PULMONARY JAGWIRE¿; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

BOSTON SCIENTIFIC - COSTA RICA (COYOL) PULMONARY JAGWIRE¿; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number M00515171
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a pulmonary jagwire guidewire was used during a bronchial balloon dilatation procedure performed on (b)(6) 2018.According to the complainant, during the procedure, it was noticed that the tip of the device peeled.The procedure was completed with another pulmonary jagwire guidewire.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual evaluation of the returned guidewire revealed that the device does not have any visible failure, the distal tip is in good condition and all the outer diameter measurements are within the specifications.The complaint is not consistent with the returned guidewire that the tip of the device peeled.The guidewire did not present any visual issue and it worked as intended.Returned device review includes visual and dimensional evaluations, which showed no evidence of either the alleged issue or any defect that could have contributed to the event reported.Therefore the most probable cause for the complaint is not confirmed-returned.A dhr (device history record) review was performed and no deviation was found.A search of the complaint database confirmed that no similar complaints exist for the specified lot.

Brand Name
PULMONARY JAGWIRE¿
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7274516
Report Number3005099803-2018-00504
Device Sequence Number11056896
Product Code MDM
UDI-Device Identifier08714729455813
UDI-Public08714729455813
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K022059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2019
Device Model NumberM00515171
Device Catalogue Number1517
Device Lot Number19835680
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2018
Initial Date Received by Manufacturer 01/19/2018
Supplement Date Received by Manufacturer02/26/2018
Initial Report FDA Received Date02/15/2018
Supplement Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient Weight60